It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Lyme Disease Message Board


Lyme Disease Board Index


Re: Herx
May 18, 2006
Hi Tinuviel:

I have been wondering about you, I know that you had been going through a hard time. What are you taking now?

Are you still doing Ketek? I remember you had said that it was making you feel like you did in the beginning. I am on Ketek now alone- no combo and I am either back sliding or it is kicking my butt, I can't tell.

I hope you get through this soon...

Frango
Re: Herx
May 20, 2006
Hi,

Thanks to all of you who responded.

This all seems to have started going downhill since I was taking Ketek in Jan/Feb. Not to knock Ketek, because I do know of some people who have had excellent results with it, but I have to wonder if maybe it wasn't the right thing for me. I'd really thought it was working, but if I look back over my records it all started going wrong when I was on that and it hasn't recovered yet. Up until that point I had been on meds for 8 months (various combos such as Biaxin/Septra, Clinda/Zith/Mepron, Minocin/Septra) and was doing great. Again, it all started when I was on Ketek.
Re: Herx
May 20, 2006
Hi Tinuveil.

I also look back on my records of my health and I noticed that I can go months with no improvement.

I have fevers, a drunk feeling, no balance and severe fatigue for so many weeks in a row that it feels like the norm. Then when I have a good day I can tell the difference.

I was on Doxy for 3 months and felt consistently horrible. Then I began to notice an improvement. Its a tiny, itty bitty improvement but I can feel it.

Maybe it is time to try something else? Or maybe the Ketek is working so well that this is one long Herx?

Perhaps you can try some other abx along with the Ketek. I am currently on Bicillin and Doxy simultaneously.

Good luck. Has it gotten any better at all?





All times are GMT -7. The time now is 10:18 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!